MAUDE Adverse Event Report: Sonova AG Phonak Virto I70-R; Air-conduction hearing aid, in-the-ear

Sonova AG Phonak Virto I70-R; Air-conduction hearing aid, in-the-ear
Model Number 063052701
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a complaint via a service order stating that the hearing aid is causing burning sensation when placed behind the ear and is hot to touch when removed.The device is showing red light while in charger (does not charge).No actual harm to the patient was reported.
 
Additional Manufacturer Narrative
The manufacturer initiated an investigation, including, among others, follow-up with the hcp, traceability checks, labelling review and confirmation of whether the device is available for analysis.Additional reports will be submitted as new investigation findings become available.

Brand Name
Phonak Virto I70-R
Common Device Name
Air-conduction hearing aid, in-the-ear
Manufacturer (Section D)
Sonova AG
laubisruetistrasse 28
staefa, 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
staefa, 8712
SZ   8712
MDR Report Key50928081
Report Number3005085999-2026-00031
Device Sequence Number10735236
Product Code OSM
UDI-Device Identifier07613389626261
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number063052701
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown